Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tchebycheff quadrature on the infinite interval


Author: J. L. Ullman
Journal: Trans. Amer. Math. Soc. 107 (1963), 291-299
MSC: Primary 41.44
DOI: https://doi.org/10.1090/S0002-9947-1963-0147817-0
MathSciNet review: 0147817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Ullman, Studies in Faber polynomials, Trans. Amer. Math. Soc. 94 (1960), 515-528. MR 0112955 (22:3800)
  • [2] H. S. Wilf, The possibility of Tchebyeheff quadrature on infinite intervals, Proc. Nat. Acad. Sci. U. S. A. 47 (1961), 209-213. MR 0125380 (23:A2683)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.44

Retrieve articles in all journals with MSC: 41.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0147817-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society